# SDR CALA2017031700611

- Difficulty date: March 16, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 85,140 hours, 20,809 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bracket
- Part number: 14ON27919
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR BRACKET AT LOWER AFT SIDE NEXT TO ROLLER BENT.  REMOVED AND REPLACED THE BRACKET IAW DRAWING 140N2791-9 AND SRM 51-40-02.
